# SDR HNAA2013021500069

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 85321241003
- Condition: Cracked
- Location: Bs 545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOUND CRACKED ON FRAME STA X545, STR 16 AND STR 22.  REPLACED CHANNEL ASSY ON FRAME BETWEEN STRINGERS 16 AND 22, AT STA  X545 IAW SRM 51-42-05
